# SDR 03FDEA00942

- Difficulty date: June 21, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,032 hours, 50,392 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 LEADING EDGE FLAP WOULD NOT RETRACT WHEN WE MOVED FROM FLAP 5 TO 2 WHILE INFLIGHT.    INSTALLED JUMPER CABLE ON NR 4 L/E FLAP. UPON INSP FOUND NR 4 LE FLAP LIGHT ON AT S/O'S.  PANEL WHEN NR 4 LE FLAP FULLY RETRACTED.  INSTALLED ADAPTER CABLE ON NR 4 LE FLAP   INDICATION SWITCH IAW MM CH 27-82-000-1.  ALL LEADING EDGE FLAP AND SLATS OPS CK   NORM IAW MM 27-81-000-0.    REMOVED ADAPTER CABLE FROM NR 4 LEADING EDGE FLAP SWITCH, CLEANED ALL   CONNECTIONS, PREFORMED OPS CHECK OF FLAP/SLAT SYSTEM IAW M.M. 27-82-001-4. ALL  INDICATIONS NORMAL.
